Ictal agraphia: a patient study

Schomer, D. L. and Pegna, A. and Matton, B. and Seeck, M. and Bidaut, L. and Slossman, D. and Roth, S. and Landis, T. (1998) Ictal agraphia: a patient study. Neurology, 50 (2). pp. 542-545. ISSN 0028-3878

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

We present a case of 'pure' or 'apraxic' agraphia, a recognized writing disturbance, caused by intermittent focal seizures from the left posterior parasagittal parieto-occipital region. Pure agraphia has been described in focal lesions or as part of a generalized confusional syndrome. The posterior cerebral vascular territory is the characteristic site for the transient neurologic syndromes associated with cyclosporine toxicity. Our patient was at risk for this complication while recovering from a lung transplant, with elevated cyclosporine levels.

Keywords:anticonvulsive agent, cyclosporin, hexamethylpropylene amine oxime technetium tc 99m, immunosuppressive agent, adult, agraphia, article, case report, drug induced disease, electroencephalography, graft rejection, human, immunosuppressive treatment, intravenous drug administration, lung fibrosis, lung transplantation, male, neurotoxicity, priority journal, seizure, single photon emission computer tomography, syndrome delineation, Agraphia, Apraxias, Brain, Epilepsies, Partial, Humans, Magnetic Resonance Imaging, Middle Aged, Postoperative Complications, Pulmonary Fibrosis, Reading, Tomography, Emission-Computed, Single-Photon, Writing
Subjects:F Physical Sciences > F350 Medical Physics
Divisions:College of Science > School of Computer Science
Related URLs:
ID Code:24164
Deposited On:25 Oct 2016 17:22

Repository Staff Only: item control page